# SDR 7C7A2023032100019

- Difficulty date: March 21, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N880EA
- Make and model: Dhav DHC8106
- Aircraft serial: 392
- Aircraft time: 57,180 hours, 62,971 cycles
- System (JASC): 3400 · Navigation System
- Part: Fms
- Part number: 3116421116
- Part serial: 838
- Condition: Failed
- Part time: 57,180 hours, 62,971 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FMS UNITS WENT INDEPENDENT. FMS SYNC LOSS.  REPLACED #2 FMS
